# SDR DALA13034660976

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 59,114 hours, 43,707 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THREE FASTENER HOLES EXHIBITED CRACK INDICATIONS ON THE RT SIDE OF THE VERTICAL STABILIZER IAW AD 2011-15-01.  REPAIRS ACCOMPLISHED IAW ER/A 516705-14AD.
